Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 19, 2015, 6:57 PM MDT for Cheyenne County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 6:57 PM MDT (00:57 UTC)
- Expired
- Jul 19, 2015, 9:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, CO
The radar
The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2469 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS53 KGLD 200057
FFWGLD
COC017-200300-
/O.NEW.KGLD.FF.W.0032.150720T0057Z-150720T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 900 PM MDT
* AT 657 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN WITH MORE RAINFALL EXPECTED. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIT CARSON...WILD HORSE AND AROYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317
$$
MK2 follow-up statements
129 WGUS73 KGLD 200200 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 800 PM MDT SUN JUL 19 2015 COC017-200300- /O.CON.KGLD.FF.W.0032.000000T0000Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEYENNE CO- 800 PM MDT SUN JUL 19 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHWESTERN CHEYENNE COUNTY... AT 757 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS STILL PRODUCING RAIN ACROSS THE WARNED AREA AFTER THUNDERSTORMS BROUGHT HEAVY RAIN EARLIER IN THE EVENING. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... KIT CARSON...WILD HORSE AND AROYA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317 $$ MK
308 WGUS73 KGLD 200250 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 850 PM MDT SUN JUL 19 2015 COC017-200300- /O.EXP.KGLD.FF.W.0032.000000T0000Z-150720T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHEYENNE CO- 850 PM MDT SUN JUL 19 2015 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CHEYENNE COUNTY WILL EXPIRE AT 900 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3888 10316 3889 10260 3861 10259 3861 10317 $$ MK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:00 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 19, 5:00 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM MDT SUN JUL 19 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 157 PM MDT SUN JUL 19 2015
COMPLICATED SURFACE PATTERN IN PLACE. EITHER OR SOME COMBINATION
OF A LEFT OVER OUTFLOW BOUNDARY...SURFACE TROUGH RETREATING FRONT
IS NOW NEAR OR OVER THE SOUTHERN PORTION OF THE AREA. SHORTWAVE
TROUGH IS STARTING TO MOVE THROUGH FROM THE SOUTH AND WEST. A WEAK
RIGHT REAR QUADRANT IS MOVING THROUGH THE AREA DURING THE NIGHT.
THE RAP IS CATCHING THE SURFACE WIND FIELD THE BEST RIGHT NOW. IT
AND THE HRRR WHICH DID WELL FROM LAST NIGHT...IS CATCHING THE WIND
FIELD AND THE CURRENT AND EXPECTED THUNDERSTORM DEVELOPMENT VERY
WELL RIGHT NOW. STORMS WILL CONTINUE INCREASE IN COVERAGE AND
INTENSITY THROUGH TONIGHT AS STORMS MOVE ACROSS THE AREA THROUGH
THE OVERNIGHT HOURS.
VERY UNSTABLE AIR MASS AND EXPECT SOME OF THESE STORMS TO BECOME
SEVERE. HOWEVER THE BIGGEST THREAT WILL BE THE HEAVY RAINFALL AND
POSSIBLE FLASH FLOODING. AIR MASS REMAINS VERY MOIST THROUGH A
DEEP DEPTH. WHERE THE THREAT FOR HEAVY RAINFALL MATCHES UP WITH
WHERE HEAVY RAINFALL/SOME FLASH FLOODING OCCURRED LAST NIGHT/EARLY
THIS MORNING IS OVER THE SOUTHERN HALF OF THE AREA. THEREFORE A
FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH TONIGHT.
VERY LIGHT LINGERING RAINFALL MAY BE AROUND THROUGH MID MORNING.
AFTER THAT IT SHOULD STAY QUIET UNTIL MID AFTERNOON. WEST TO
NORTHWEST FLOW ALOFT WITH ANOTHER SHORTWAVE TROUGH TO MOVE
THROUGH. AIR MASS DOES NOT APPEAR AS MOIST. ALSO SURFACE BOUNDARY
LOOKS TO BE SOUTH OF AREA. MODELS ARE NOT VERY EXCITED ABOUT THE
AFTERNOON RAINFALL CHANCES. HOWEVER CONSIDERING THE RESIDUAL
MOISTURE IN PLACE AND A SHORTWAVE TROUGH IN A WEST TO NORTHWEST
FLOW ALOFT...AM KEEPING SLIGHT TO CHANCE POPS FOR NOW.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 254 PM MDT SUN JUL 19 2015
FOR THE EXTENDED FORECAST PERIOD...NEEDED TO MAKE SOME CHANGES FOR
THIS RUN AS MODELS HAVE COME INTO BETTER AGREEMENT WITH RESPECT TO
TWO FEATURES. FIRST...GUIDANCE IS HONING IN ON A MORE SOUTHERN
SOLUTION WITH REGARDS TO PRECIPITATION CHANCES MONDAY NIGHT THROUGH
TUESDAY NIGHT. THIS IS LIKELY DUE TO A FURTHER SOUTH PUSH FROM THE
FRONT THAN ORIGINALLY ANTICIPATED. SECOND...GUIDANCE IS IN BETTER
AGREEMENT ON THE LOCATION AND STRENGTH OF THE 500 MB HIGH PRESSURE
RIDGE THAT DEVELOPS TOWARDS THE END OF THE WEEK.
BEGINNING WITH MONDAY NIGHT...ANTICIPATE RELATIVELY QUIET WEATHER
DUE TO THE FRONT AND THUS CONVECTIVE ACTIVITY REMAINING FURTHER
SOUTH. SOME MODELS CONTINUE INDICATING ISENTROPIC LIFT DEVELOPING AS
A LOW LEVEL JET STRENGTHENS OVER THE FRONT. A NARROW TONGUE OF
INSTABILITY RETURNS WITHIN THE SOUTHEASTER FLOW EARLY TUESDAY
MORNING SO SOME ELEVATED SHOWERS/STORMS MAY BE ABLE TO DEVELOP. ALL
PARAMETERS ARE DELAYED BY 6-12 HOURS FROM YESTERDAY SO ACTIVITY MAY
HOLD OFF UNTIL AFTER SUNRISE TUESDAY. THEREFORE...LOWERED POPS FOR
MONDAY NIGHT.
FOR TUESDAY THROUGH WEDNESDAY...ANOTHER WET PERIOD IS ANTICIPATED.
UNCERTAINTY REMAINS ON THE EXACT AXIS WHERE THE RAIN WILL OCCUR. IN
ADDITION...THERE MAY BE A TIGHT GRADIENT BETWEEN LITTLE TO NO
RAINFALL AND ANOTHER ROUND OF BENEFICIAL SOAKING RAINS. THE BEST
FORCING SHOULD ARRIVE DURING THE DAY TUESDAY...SLOWLY TRANSITIONING
INTO CENTRAL KANSAS BY WEDNEDAY MORNING. THEREFORE...THE BEST
CHANCES FOR WIDESPREAD PRECIPITATION SHOULD OCCUR TUESDAY NIGHT WITH
CHANCES DIMINISHING WEDNESDAY. PRECIPITABLE WATER VALUES INCREASE
TUESDAY AND TUESDAY NIGHT...REACHING A MAXIMUM NEAR 1.60 INCHES BY
WEDNESDAY MORNING. THEREFORE...RAIN COULD BE HEAVY AT TIMES WITH
SOME THUNDERSTORMS.
BY LATE WEDNESDAY INTO THURSDAY...THE RIDGE OF HIGH PRESSURE OVER
THE SOUTHERN UNITED STATES SLIDES WEST AND STRENGTHENS/BUILDS NORTH
OVER THE HIGH PLAINS. THIS SHOULD LEAD TO AN END IN PRECIPITATION
CHANCES FOR THE MOST PART AS WELL AS A RETURN TO HOT TEMPERATURES.
FOR THURSDAY THROUGH AT LEAST NEXT WEEKEND...SOME MEMBERS OF THE
FORECAST GUIDANCE DO INDICATE CHANCES FOR ISOLATED THUNDERSTORMS.
HOWEVER...THERE IS NOT A CONSISTENT SIGNAL AMONGST THE GUIDANCE AND
NO TIME PERIODS IN PARTICULAR TO HONE IN ON. IN FACT...THINK THAT
MOST LIKELY THE REGION REMAINS DRY DUE TO CLOSENESS/STRENGTH OF THE
HIGH PRESSURE RIDGE.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 456 PM MDT SUN JUL 19 2015
AFTER STORMS MOVE THROUGH KGLD AND KMCK THIS EVENING,VFR
CONDITIONS WILL RESUME AT BOTH SITES. SHORTWAVE ENERGY MOVING EAST
OF THE ROCKIES WILL SUPPORT CONTINUED THUNDERSTORM DEVELOPMENT
THIS EVENING. DO NOT SEE ANY STRATUS DEVELOPMENT BEHIND THE STORMS
MONDAY MORNING.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ013>016-027>029-
041-042.
CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ091-092.
NE...NONE.
&&
SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...FSHazardous weather outlook, Jul 19, 2:21 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 221 PM MDT SUN JUL 19 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 221 PM MDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE REST OF THE AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLY THIS MORNING. AS RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ROUGHLY ALONG AND SOUTH OF A FLAGLER TO COLBY TO HILL CITY LINE. ALSO AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH WEDNESDAY NIGHT. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT HAVE RECEIVED MULTIPLE ROUNDS OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 19, 4:33 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT SUN JUL 19 2015
COZ091-092-192300-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
433 PM MDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE AND
CENTRAL KIT CARSON COUNTIES UNTIL 500 PM MDT...
AT 433 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF STRATTON
TO 13 MILES SOUTHWEST OF BETHUNE TO 12 MILES NORTHEAST OF KIT
CARSON...AND MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STRATTON AND BETHUNE.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 415 AND
433.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3949 10239 3914 10231 3885 10251 3885 10282
3912 10269 3944 10270
TIME...MOT...LOC 2233Z 267DEG 12KT 3939 10257 3914 10256 3892 10269
LUNDQUISTSpecial weather statement, Jul 19, 6:05 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
605 PM MDT SUN JUL 19 2015
COZ090-200045-
YUMA COUNTY CO-
605 PM MDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL
645 PM MDT...
AT 605 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF HIGHLAND CENTER...OR 10 MILES SOUTHWEST OF
HOLYOKE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN YUMA
COUNTY.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 264 AND 269.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4044 10207 4041 10205 4040 10205 4033 10241
4044 10252
TIME...MOT...LOC 0005Z 232DEG 16KT 4046 10241
MKSpecial weather statement, Jul 19, 6:08 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 608 PM MDT SUN JUL 19 2015 COZ090-200100- YUMA COUNTY CO- 608 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL YUMA COUNTY UNTIL 700 PM MDT... AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ECKLEY...OR 12 MILES EAST OF YUMA...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ECKLEY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4004 10240 4009 10262 4029 10258 4023 10227 TIME...MOT...LOC 0008Z 196DEG 13KT 4014 10249 MK
Special weather statement, Jul 19, 6:33 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT SUN JUL 19 2015
COZ090-200115-
YUMA COUNTY CO-
633 PM MDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YUMA COUNTY UNTIL 715 PM
MDT...
AT 633 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF HIGHLAND
CENTER TO 11 MILES NORTHEAST OF ECKLEY...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKVILLE...ALVIN AND WAUNETA.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 255 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
NORTHEASTERN COLORADO AND SOUTHWESTERN NEBRASKA.
LAT...LON 4044 10205 4024 10205 4021 10240 4036 10275
4044 10254
TIME...MOT...LOC 0033Z 258DEG 17KT 4034 10258 4026 10240
MKLocal storm report, Jul 19, 6:50 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
650 PM MDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLASH FLOOD E HORACE 38.48N 101.79W
07/19/2015 GREELEY KS LAW ENFORCEMENT
FLOODING ACROSS HIGHWAY 96 FROM HORACE TO TRIBUNE
&&
FFSLocal storm report, Jul 19, 6:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN STRATTON 39.30N 102.60W
07/19/2015 M3.23 INCH KIT CARSON CO COCORAHS
MINOR STREET AND FIELD FLOODING IN STRATTON.
&&
KOCHASICThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:05 PM MDT | Special Weather Statement | GLD | Phillips | 40 min |
| Jul 19, 6:08 PM MDT | Special Weather Statement | GLD | Yuma | 52 min |
| Jul 19, 6:33 PM MDT | Special Weather Statement | GLD | Phillips | 42 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.